Volume 14 (2021)



Special Issue


Laura Angeloni, Costanza Conti, Stefano De Marchi, Elisa Francomano, Gianluca Vinti

Multivariate Approximation: Theory and Applications 2020

pages: 1-2


pages: 1-9


Pasquale Candito, Giuseppina D’Aguì, Roberto Livrea

Two positive solutions for a nonlinear parameter-depending algebraic system

pages: 10-17


pages: 18-25


Stefano De Marchi, Giacomo Elefante, Emma Perracchione, Davide Poggiali

Quadrature at fake nodes

pages: 39-45


Luisa Fermo, Maria Grazia Russo, Giada Serafini

A numerical method for the generalized Love integral equation in 2D

pages: 46-57


pages: 68-84


Jean-Louis Merrien, Tomas Sauer

Extra Regularity of Hermite Subdivision Schemes

pages: 85-94



Articles


Mohammad Heidari, Maryam Mohammadi, Stefano De Marchi

A shape preserving quasi-interpolation operator based on a new transcendental RBF

pages: 56-73